# SDR AALA202503116345

- Difficulty date: February 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,016 hours, 15,206 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR JAMS EASILY, HARD TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR (AALA202502106345): LAVATORY-D DOOR REPAIRED DURING TLE MBV04/MC02 ON SHOP ORDER M0AA ON NR-69**(CLOSED).
